# SDR SWAA2012031701990

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 5,777 hours, 3,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY FLOOR LIGHT LENS CRACKED AT ROW 23.  REMOVED AND REPLACED LENS PER MM.
